Anaphylactic shock after diclofenac sodium

Amnon Hadar, Gershon Holcberg, Moshe Mazor

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Anaphylaxis due to diclofenac sodium (Voltaren) is rare. We describe a 39-year-old woman who received a suppository of diclofenac for analgesia 6- hours after cesarean section. She developed severe angioedema and profound hemodynamic shock 10 minutes after the diclofenac, to which she had been exposed in the past without any side-effects. There are few reports of such an acute, life-threatening, multisystem reaction to this drug in the English literature.

Original languageEnglish
Pages (from-to)211-212+270
JournalHarefuah
Volume138
Issue number3
StatePublished - 1 Feb 2000
Externally publishedYes

ASJC Scopus subject areas

  • Medicine (all)

Fingerprint

Dive into the research topics of 'Anaphylactic shock after diclofenac sodium'. Together they form a unique fingerprint.

Cite this